| Model Number |
BF-PE2 |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the bronchofiberscope insertion tube had color loss and partial disappearance of the markings.The event occurred during set up in room.There were no reports of patient involvement.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: d8, h4, h6, h11.The device was not returned to olympus for inspection; the device was inspected by a third party.Based on the results of the third-party inspection and historical data, reasonably known information suggests probable causes such as damage or deterioration of parts due to wear and tear, without any design or manufacturing issue.The most probable cause of this complaint is expected or random component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.